# SDR 99T64R472EWA

- Difficulty date: November 16, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Misdrilled
- Location: Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, HOLE MISDRILLED INSIDE LEFT CENTER TANK AT XCW 69.5 UPPER SURFACE, FUSELAGE STATION 761.  BLENDED OUT DRILL START, SPOT FACED.  TREATED AND PRIMED.  INSTALLED FACTORY FASTENER.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/12/99.  (M)
